

RTi3 Conference – Friday March 2, 2018			
8:00 to 9:00	Registration and Breakfast		
9:00 – 9:10	UT DRO Chair Welcome and Opening Remarks: Barbara-Ann Millar		
9:10 – 9:20	Conference Chairs Welcome and Opening Remarks: Brian Liszewski and Michael Velec		
9:20 – 10:10 (50 min)	Innovate Keynote Address Innovation within the Multidisciplinary Sarcoma Site Group Colleen Dickie		
10:10 – 10:40 (30 min)	Innovate Plenary Session  [10] Late Toxicity in a Prospective Phase I/II Trial of MRI Guided Focal Boost Integrated With HDR Brachytherapy as a Monotherapy for Low and Intermediate Risk Prostate Cancer  Mackenzie Smith		
10:40 – 11:05 (25 min)	Break and Poster Viewing		
11:05 – 12:05 (60 min)	Proffered Session 1 – Head-and-Neck / Brain Cancers Moderator: Grace Lee	<b>Workshop 1</b> *  Moderator: Laura D'Alimonte	
	[22] Evaluation of Differences Between Estimated Delivered Dose and Planned Dose in Nasopharynx Patients using Deformable Image Registration and Dose Accumulation – Olive Wong		
	[18] Analysis of Margin Schema for Nasopharyngeal Carcinoma Using Clinical Image Guided Radiation Therapy Process and Dose Accumulation – Joanna Javor	Radiation Therapists Communicating About Sexuality and Intimacy in Cancer Care  – Karen Tse, Maisie Kwan, Carina Feuz	
	[11] An Evaluation of the Efficacy of Corrections in 6 Degrees of Freedom for Standard-Fractionation Head and Neck IGRT – Joseph Kung		
	[6] Inter- and Intrafraction Set-up Error during Intracranial SRS: An Analysis of Two Immobilization Systems – <i>Heather Love</i>		
	[30] HPV-related Oropharyngeal Cancer: What a Radiation Therapist Needs to Know? – Shao Hui Huang		
12:05 – 12:50 (45 min)	LUNCH		



12:50 – 1:50 (60 min)	Proffered Session 2 – Supportive Care Moderator: <i>Lisa Di Prospero</i>	<b>Workshop 2*</b> Moderator: <i>Brian Liszewski</i>
	[42] Cancer Symptom Management by Radiation Therapists: Factors Influencing Use of Evidence-Informed Pan-Canadian Oncology Symptom Triage and Remote Support (COSTaRS) Practice Guides  — Carly Henry	
	[40] Integrating Survivorship Care into a Radiation Therapy Program – <i>Belinda Lawrence</i>	Technology is the Answer. It is Up to Us to Ask the Questions: The Evolution of Radiation Therapy Practice  - Brian Liszewski, Caitlin Gillan, Darby Erler
	<ul><li>[26] Remodeling Radiation Therapy into a Practice of Seamless Personalized Care for Patients</li><li>Lauren Silver</li></ul>	
	[46] Minimizing Sedation in Pediatric Radiotherapy: The TBCC Approach – <i>Jacob Kempt</i>	
	[38] Adaptation and implementation of Evidence- Informed Pan-Canadian Oncology Symptom Triage and Remote Support (COSTaRS) Practice Guides in Radiation Therapy – Andre Patry	
1:50 – 1:55	Transit Time	
1:55 – 2:55 (60 min)	Proffered Session 3 – Patient Care and Experience  Moderator: Renate Bradley	Proffered Session 4 – Target Definition and Stereotactic RT*  Moderator: Tara Rosewall
	[1] Evidence or Tradition? A Canadian Review of the Management of Radiation Induced Skin Reactions  – Amanda Bolderston	[45] Defining the Range of Standard Practice for Field Placement and Target Volume Definition for Bone Metastases at the Ottawa Hospital; Groundwork for Evaluating Skill Competency in a Clinical Specialist Radiation Therapist – <i>Kelly Linden</i>
	[25] Planning for Success: Closing the Gap on Cancer-Related Fatigue in Radiation Therapy Patients  — Christine Hill	[34] Location of Recurrence in Women Treated with Conventionally Planned Whole Breast Radiotherapy  – Grace Lee
	[14] Rethinking Patient Education: Understanding the Impact of Drop In "Ask an RT" Patient Education Sessions – Laura D'Alimonte	[51] Initial Experience of A Hypofractionated Stereotactic Breast Programme from A Planning and Treatment Perspective – Sandi Bosnic
	[20] Communication is Key: Changing How Patients Receive Their CT Simulation Appointments To Improve Utilization of Radiation Therapy Services  - Joanna Javor	[49] Leveraging Advanced Practice: Building Capacity and Maximizing Impact – Darby Erler
	[15] Monitoring the Situation: Implementation of a Patient Information Monitor in a Radiation Therapy Department Waiting Room – <i>Merrylee McGuffin</i>	[5] Retrospective Analysis of Intrafraction Motion in Lung Stereotactic Ablative Body Radiotherapy (SABR) Patients at the Fraser Valley Centre – Jennifer Lam
2:55 – 3:20 (25 min)	Break and Poster Viewing	



3:20 – 3:50 (30 min)	Inspire Plenary Session  [3] Professional Implications of Introducing Artificial Intelligence in Healthcare:  an Evaluation using Radiation Medicine as a Testing Ground  Caitlin Gillan	
3:50 – 4:40 (50 min)	Inspire Keynote Address  Education to 'Inspire' Change  Mary Coffey	
4:40 – 4:50	Closing Remarks: Brian Liszewski and Michael Velec	
5:00 - 8:00	Social & Poster Reception  Network, Share and Learn over wine, appetizers and conversation!	



RTi3 Conference – Saturday March 3, 2018		
8:00 to 9:00	Registration and Breakfast	
9:00 – 9:10	Welcome and Opening Remarks: Brian Liszewski and Michael Velec	
9:10 – 10:00 (50 min)	Interprofessional Keynote Address  Language of Hope  Haesun Moon	
10:00 – 10:20 (20 min)	Break and Poster Viewing	
	Student Investigator Session - Top Undergraduate Research Projects Moderator: Merrylee McGuffin	Proffered Session 5 – Quality and Safety*  Moderator: Pauline Warden
10:20 – 11:20 (60 min)	Moderated poster session for the top undergraduate student abstracts – Carmen Chan, Kalaina Johnson, Yashvardhan Batta ,Tracy Vuong, Crystal Sulaiman, Harleen Dhillon, Aran Kim, Alexandra Balsdon, Eugene Leung	<ul> <li>[41] Palliative Peer Review: The Good, the Value and the Workload – Dina Thompson</li> <li>[12] Creating a Culture of Continuous Quality Improvement: A Pilot of a Quality Team Huddle to Move Knowledge into Action within a Radiotherapy Treatment Program – François Gallant</li> <li>[35] Implementing Daily Safety Huddles in a Radiotherapy Department – Elizabeth Ng</li> <li>[16] The Cause and Effect Conundrum: Near Misses in Radiation Oncology – Brian Liszewski</li> <li>[43] Understanding Workflow in Radiation Therapy: Process Implications of Providing Outpatient Radiation Therapy Services to the Inpatient Population – Carly Henry</li> </ul>
11:20-11:25	Tran	nsit Time
11:25 – 12:25 (60mins)	Proffered Session 6 – Education Moderator: <i>Kieng Tan</i>	Proffered Session 7 – Imaging and Guidance Innovations* Moderator: <i>Grace Lee</i>
	[7] Perceptions and Knowledge of Health Literacy among Healthcare Providers in a Community Based Cancer Centre – Ruvette Coelho	[50] The Lutetium Project: Nuclear Medicine and Radiotherapy Treating Neuroendocrine Disease Together – Andrea Shessel
	[37] An Individualized Continuing Education Approach for Soft Tissue Prostate Image Registration  – Winnie Li	[13] Integrating Magnetic Resonance Imaging into a High Throughput Gynecological Brachytherapy Program: A Single Institution Experience  – Aaron Cumal
	[48] Learning With, From and About Each Other: Developing Interprofessional Education Programmes  – Karen Coleman	[17] A Picture is Not Worth a Thousand Words – Implementation of Offline Volumetric Image Review – Natassia Naccarato
	[24] Leading From the Trenches: The Role of the Radiation Therapist "Super User" in the	[44] A Treatment Planning Study of Volumetric Modulated Arc Therapy for Same-Day Planning and Treatment of Vertebral Bone Metastases



	Implementation of a new treatment planning system – Alana Pellizzari	Within a Rapid-Access Palliative Radiation Therapy Program – Kelly Linden	
	[47] Insights From Social Media: What Can We Learn From Cancer Patients on Twitter? – Kim Meeking	[32] Comparison of 3 Image-guided Adaptive Strategies for Bladder Loco-Regional Radiotherapy – <i>Vickie Kong</i>	
12:25 – 1:15 (50 min)	LUNCH	Student Research Fireside Chat* Moderator: <i>Lisa Di Prospero</i>	
1:15 – 2:05 (50 min)	Inquire Keynote Address Going PRO: Patient Reported Outcomes in Radiation Oncology Steven Brown		
2:05 – 2:35 (30 min)	Inquire Plenary Session [36] An Evidence-Based Process for Hiring Frontline Radiation Therapists  Tara Rosewall		
2:35 - 3:00 (25mins)	Break and Poster Viewing		
	Innovation Snapshot  Moderator: Rachel Zhou, Pauline Warden	Workshop 3*  Moderator: Laura D'Alimonte	
3:00 – 4:00 (60mins)	Total Marrow Irradiation  - Jennifer DeGiobbi  No MRI? No Problem!  - Ekatarina Borodina  Reprocessing of the Aktina Mouthbite  - Sheryl Gaskin  Space OAR  - Wendy Read  Embedding Research into Daily Practice  - Fiona Mitchell  First RT Led Gamma Knife Icon Program  - Lori Holden  Orfit Eye Camera for Choroidal Melanoma Patients  - Alice Leung  Objective Evaluation of Practice by Students  - Mary Coffey  Research for Newbies  - Amanda Bolderston	IGRT Rounds in Action  – Natassia Naccarato, Jasmine Chen, Christine Hill, Winnie Li	
4:00 – 4:05	Transi	Transit Time	
4:05 – 4:30	Prizes and Awards Closing Remarks  – Brian Liszewski and Michael Velec		
4:30	END of CONFERENCE		



The main meeting room is the main Ballroom. Food service and poster viewing is in the West Ballroom. Breakout sessions (\*), in the right column in the schedule, are in the Armoury Suite.

## **POSTERS**

Fatigue in Patients Receiving Stereotactic Body Radiation Therapy (SBRT) to the Lung - Jennifer Su\*

Radiation Oncologist Peer Review of Breast Radiation Treatment Plans: Too Much or Never Enough? - Scott Riley\*

An Inter-Professional Collaborative Approach to Improving Radiation Review at the Odette Cancer Centre: Transitioning from Paper to Electronic Patient Lists in Radiation Review – *Glen Gonzales* 

The Boy Who Cried Wolf: The Perceptions of Reporting Near Misses in the Radiation Therapy Program - Bonnie Chan\*

From CT-Guided to MR-Guided Intracavitary Brachytherapy for Cervical Cancer: What do the Key Stakeholders Have to Say About the Transition? – *Kitty Chan* 

Stability of Intracavitary Applicator Placement for HDR Brachytherapy of Cervix Cancer - Alexandra Balsdon\*

MR-Guided HDR Brachytherapy for Cervical Cancer Time Evaluation - Celia Yan-Wing Chu\*

Radiation Dose to Heart and Great Vessels during Esophageal HDR Brachytherapy - Carmen Chan\*

Assessing Dose Administration of Lu-177 DOTATATE Therapy: Quantifying the Residual Dose - Christian Raharja\*

Utilizing the Radiation Therapy Electronic Health Record to Analyze Day 1 Treatment Time Durations - Gulaid Mohamoud

The Evaluation of Resource Requirement Associated With Adaptive Strategies for Bladder Cancer Radiotherapy – Vickie Kong

The Evaluation of 4MV Volumetric Modulated Arc Therapy Treatment for Early Stage Laryngeal Cancer – Jocelyn Ho\*

Deformable Image Registration and Dose Accumulation for Locally Advanced Non-Small Cell Lung Cancer, Comparing Delivered and Planned Radiotherapy Doses – *Andrea Shessel* 

Accuracy of Dose Calculation for Hemi-Body Treatment at Extended Distance using a Commercial Treatment Planning System – *Yashvardhan Batta*\*

Adaptive Liver SBRT Triggered by Deviations in Delivered Dose from the Initial Plan – Michelle Tremblay\*

Testicular Dose in Contemporary Radiation for Testicular Seminoma - Jennifer Dang

Has New Technology Reduced or Increased the Variances of Volumetric Modulated Arc Radiation Therapy (VMAT) Compared to Non-VMAT Treatment Techniques? – *Lidia Schrijver\** 

Comparing Self-Bolus and Artificial Bolus Reproducibility in Patients with Anal Cancer Undergoing Radiation Therapy – *Priya Patel\** 

Impact of Immobilization on Inter-Fractional Errors for Upper Extremity Soft Tissue Sarcoma Radiation Therapy – *Aran Kim\** 

Improving Patient Comfort and Treatment Efficiency of Voluntary Deep Inspiration Breath Hold in Left Sided Breast Treatments – *Alika Kingsbury*\*



The Use of Three-Dimensional Printing in Immobilization of Patient's Hand During Radiation Treatment of Grade II Squamous Cell Carcinoma of Proximal Phalanx Co-Morbid with Late Stage Dementia – Arthur T Pickett

Evaluating the Effect of Linens on Surface Skin Dose and Patient Perspectives on Respect and Dignity in Radiation Therapy – *Tracy Vuong*\*

The Rocky Road to Wellness: One Department's Efforts to Improve the Health and Well-Being of Radiation Therapists at Work – *Nareesa Ishmail* 

A snapshot of the Type of Injuries, Incidence and Perceptions of Musculoskeletal Injuries in Radiation Therapists in Canada – *Eugene Leung\** 

Caring for the Caregiver: Development and Piloting of a Peer Support Program - Anita Vloet

Prevalence and Staff Perception of Falls Risk Assessment in Radiation Therapy - Crystal Sulaiman\*

Professional Practices in Action - Fiona Mitchell

Perceptions of Professionalism in Radiation Therapy: What do Radiation Therapists and Patients Value Most? – *Kristin Berry*\*

The Raystation Conversation: Multidisciplinary Perceptions about Training, Leadership, and Communication during Implementation of New Technology – *Harleen Dhillon*\*

Leading Better Together: A Strategy to Strengthen Teamwork for a Leadership Group in a Large Radiation Therapy Department – *Elen Moyo* 

Exploring the use of Virtual Reality as a Supplemental Educational Tool in Traditional First Day Teaching for Patients Receiving External Beam Radiation Therapy to the Pelvis – *Kalaina Johnson*\*

The Quest for Excellence in Radiation Therapy Education: The Effectiveness of Patient Education in a Classroom Setting – *Jasmina Kucic*\*

\*Student Investigator